MathSciNet Relay Station
MathSciNet bibliographic data
MR637029 (83j:60033) 60F17 (60B12)
Marcus, Michael B.; Philipp, Walter Almost sure invariance principles for sums of $B$-valued random variables with applications to random Fourier series and the empirical characteristic process. Trans. Amer. Math. Soc. 269 (1982), no. 1, 67–90.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement